# SDR UALA2010071602555

- Difficulty date: July 15, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 35,058 hours, 4,307 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8102044
- Condition: Faulty
- Location: Lt Acm
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT PACK WILL NOT SHUT OFF. CHECKED AIR CONDITION MAINT DISPLAY PAGE AND VERIFIED NO CLOSURE ON UPPER FLOW CONTROL VLV  WHEN SW'D OFF. RT PACK OPS OK WITH CORRECT INDICATIONS. ITEM ROLLED FORWARD. LEFT UPPER FLOW CONTROL VALVE INOP IN CLOSED POSITION. DUE NO PREVIOUS HISTORY, SYSTEM RE-ESTABILISHED, CHECK DONE BY FIM. ALSO OPERATION CHECK DONE, NORMAL CONDITION, NO FAULT FOUND.
